# SDR MWEA010024

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,974 hours, 61,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 12264
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD  BANK OF EMERGENCY LIGHTS WOULD NOT EXTINGUISH WHEN POWERING DOWN THE AIRCRAFT.  --  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK.
